| Catalog Number |
S4153108D |
| Medical Device Problem Code |
Activation Problem (4042)
| Health Effect - Clinical Code |
Needle Stick/Puncture (2462)
| Date of Event |
12/12/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.
Event or Problem Description
It was reported by customer that the provena safety cap slid off and resulted in accidental stick.No other information provided, at this time.